# SDR SWAA2022100548783

- Difficulty date: September 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 PYLON AFT R/H SIDE BELOW PANEL 443AR BRACKET CRACKED (SEEN WHEN T/R IS OPENED) / [01] REMOVED ONE BRACKET AT NO 2 PYLON AFT R/H SIDE BELOW PANEL 443 AR IN IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW BRACKET AT NO 2 PYLON AFT R/H SIDE BELOW PANEL 443 AR IN IAW SRM 51-40-05-0G-0;[03] VERIFIED STEP # 1 AND 2;[04] OK TO INSTALL NEW BRACKET;[05] INSTALLED NEW BRACKET AT #2 PYLON PER SRM 51-40-02-0G-0;[06] VERIFIED BRACKET INSTALLATION
